MAUDE Adverse Event Report: ACCUCATH INTRAVASCULAR CATHETER 20 GX2.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

ACCUCATH INTRAVASCULAR CATHETER 20 GX2.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number AC0202250
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reey2694 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via phone call "customer stating that the facility received item that was defective.He stated that the guidewires were sticking in the cannula when removing cannula from patient.No patient impact reported.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint that the guidewire was sticking in the cannula was inconclusive and could not be demonstrated on the unused samples that were returned for investigation.Twenty-nine unopened accucath catheters from lot reey2694 were returned for investigation.Nine of the unused samples were removed from their packaging and a visual observation and microscopic examination of the catheter, needle bevel, and guidewire revealed nothing remarkable.A functional test of the samples revealed nothing remarkable.The guidewire could be advanced through and retracted within the needle.Each catheter was removed from the needle and guidewire without damage.The safety mechanism was activated without defect or difficulties.The size of the loop at the distal tip of the guidewire was within specification.Since the affected sample was not returned for investigation and since no damage was observed or replicated on the returned samples, the complaint was inconclusive.H3 other text : device evaluation findings are in the manufacturer's note.
 
Event or Problem Description

Brand Name
ACCUCATH INTRAVASCULAR CATHETER 20 GX2.25
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
MDR Report Key12011332
Report Number3006260740-2021-02333
Device Sequence Number3197086
Product Code FOZ
UDI-Device Identifier00801741110948
UDI-Public(01)00801741110948
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153298
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC0202250
Device Catalogue NumberAC0202250
Device Lot NumberREEY2694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date09/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;